# SDR AALA20170121005

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 51,705 hours, 21,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CABIN FLOORBEAM AT FUSELAGE STATION 947 IS CORRODED BETWEEN APPROXIMATELY LBL 50 AND RBL 50. REPAIRED FLOORBEAM IAW SRM 53-70-51-2R-PROCEDURE 5.
